# SDR HE66085919

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 763 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297006
- Part serial: 95
- Condition: Defective
- Location: Trim Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLING THIS MODULE WE WERE HAVING TRIM ACTUATOR FAILURES AND AUTO PILOT WOULD NOT PASS BIT.  REINSTALLED OLD MODULE.
